RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 89–98 (Mi mz4760)  

Criterion for the asymptotic optimality of projection-grid subspaces

N. A. Strelkov

P. G. Demidov Yaroslavl State University

Full text: PDF file (877 kB)

English version:
Mathematical Notes, 1992, 52:4, 1051–1057

Bibliographic databases:

Received: 19.02.1992

Citation: N. A. Strelkov, “Criterion for the asymptotic optimality of projection-grid subspaces”, Mat. Zametki, 52:4 (1992), 89–98; Math. Notes, 52:4 (1992), 1051–1057

Citation in format AMSBIB
\Bibitem{Str92}
\by N.~A.~Strelkov
\paper Criterion for the asymptotic optimality of projection-grid subspaces
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 89--98
\mathnet{http://mi.mathnet.ru/mz4760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203957}
\zmath{https://zbmath.org/?q=an:0792.41026}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1051--1057
\crossref{https://doi.org/10.1007/BF01210441}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500030}


Linking options:
  • http://mi.mathnet.ru/eng/mz4760
  • http://mi.mathnet.ru/eng/mz/v52/i4/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:60
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020